advertisement
Question
Posted by: MOMMY | 2009/02/13

EPIDURAL?????

HEY DOCTOR

EVER SINCE IV GIVEN BIRTH IVE BEEN HAVING A CONSTANT PROBLEM WITH MY BACK.NOT SURE WETHER IT WAS DUE TO THE EPIDURAL?ITS THE LOWER BACK &  PAINS ALOT AFTER WORK OR WALKING ALOT.SHOULD I SEE A PHYSIOTHERAPIST OR CHIROPRAC

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

The epidural can cause long term side effects. You can consult a chirpractor for x-rays and treatment.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement